MAUDE Adverse Event Report: MPRI ACTIVA; DEEP BRAIN STIMULATOR FOR OBSESSIVE COMPULSIVE DISORDER

MPRI ACTIVA; DEEP BRAIN STIMULATOR FOR OBSESSIVE COMPULSIVE DISORDER
Model Number 3391S-40
Medical Device Problem Codes Break (1069); High impedance (1291); Peeled/Delaminated (1454); Device Damaged Prior to Receipt by User (1570); Low impedance (2285); Device Operates Differently Than Expected (2913); Impedance Problem (2950); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/07/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer via a manufacturer representative regarding a patient with an implantable neurostimulator.It was reported that the lead seemed more stiff than the others implanted that day.When the impedances were checked during implant electrode 3 showed out of range low < 50.The healthcare professional (hcp) then pulled the electrode out of the extension and wiped it off twice.They noticed there was a small wire coming out of the lead by the electrode.They then placed the lead back in the extension and did the test again in that electrode then showed over 10 ,000.The hcp did not want to remove the lead from the extension another time and they felt it would damage the integrity of the lead even more.The issue was resolved at the time of the report.There were no patient symptoms or further complications reported as a result of the event.
 
Additional Manufacturer Narrative
Fdd (b)(4) no longer applies.
 
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ACTIVA
Common Device Name
DEEP BRAIN STIMULATOR FOR OBSESSIVE COMPULSIVE DISORDER
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6630816
Report Number2649622-2017-07505
Device Sequence Number19055700
Product Code OLM
UDI-Device Identifier00643169313552
UDI-Public00643169313552
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/17/2018
Device Model Number3391S-40
Device Catalogue Number3391S-40
Device Lot NumberVA14P8R
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/07/2017
Supplement Date Received by ManufacturerNot provided
Not provided
06/28/2017
Initial Report FDA Received Date06/09/2017
Supplement Report FDA Received Date06/09/2017
06/28/2017
10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1